Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Cohomology and weight systems for nilpotent Lie algebras


Authors: G. Leger and E. Luks
Journal: Bull. Amer. Math. Soc. 80 (1974), 77-80
MSC (1970): Primary 18H25, 17B30; Secondary 05C99
MathSciNet review: 0335608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H25, 17B30, 05C99

Retrieve articles in all journals with MSC (1970): 18H25, 17B30, 05C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13358-6
PII: S 0002-9904(1974)13358-6